# SDR ASAA2014081708868

- Difficulty date: August 17, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 26,593 hours, 8,042 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

JUST PRIOR TO TOP OF CLIMB, WITH AUTOTHROTTLES ENGAGED, NOTED THROTTLE LEVER SPLIT BETWEEN NR 1 AND NR 2 ABOUT 1 KNOB WIDTH- NR 2 THROTTLE LEVER APPROX 1 KNOB WITH FWD OF THE NR 1 LEVER PLUS NR 2 ENG N1 INDICATING ABOUT 1 PERCENT HIGHER THAN NR 1 ENG N1.  "ALT LIM" WHITE FLAG DISPLAYED ABOVE N1 INDICATORS ON UPPER DU. A/T'S WERE MANUALLY DISENGAGED FOR REMAINDER OF CLIMB THEN REENGAGED AT CRUISE- NO THROTTLE LEVER SPLIT BUT "A/T LIM" STILL DISPLAYED.  ACFT GROUNDED.  PERFORMED AUTOTHROTTLE BITE IAW FIM 2231-801. CURRENT STATUS, NO FAULTS.  REF ENG EEC BITE IAW FIM 73-00, TASK 801.  NO HISTORY 30 DAYS.
